# SDR CALA2017121704488

- Difficulty date: December 17, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N77296
- Make and model: Boeing 737824
- Aircraft serial: 34002
- Aircraft time: 39,732 hours, 13,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMGERGENCY LIGHT STAYS ON WHEN SWITCH IS ON OFF POSITION. R/R POWER SUPPLY AND BATTERY PACK OPS CHECK GOOD PER AMM 33-51-06
